Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2014 (Vol. 7, Issue: 3)
Article Information:

Mathematical Models for in-Plane Moduli of Honeycomb Structures-A Review

Imran Ali and Yu Jing Jun
Corresponding Author:  Imran Ali 

Key words:  Auxetic honeycombs, flexure model, honeycomb structures, hinging model, stretching model, ,
Vol. 7 , (3): 581-592
Submitted Accepted Published
March 05, 2013 April 02, 2013 January 20, 2014

Honeycomb structures are light weight cellular structures having high strength to weight ratio with enormous applications in aerospace industry, high speed automobiles, computers and other electronics equipment bodies and recently as flexible structures and mechanisms. In this paper a review of mathematical models for stress strain behaviour of two dimensional honeycomb structures is presented. As proposed by different authors, expressions for in-plane Elastic Moduli and shear Modulus are presented and compared on same scale dimensions. In addition to that, effects of number of unit cells on effective in plane and out of plane Moduli of the testing specimen for regular honeycombs and open and closed cell foams, are also reviewed.
Abstract PDF HTML
  Cite this Reference:
Imran Ali and Yu Jing Jun, 2014. Mathematical Models for in-Plane Moduli of Honeycomb Structures-A Review.  Research Journal of Applied Sciences, Engineering and Technology, 7(3): 581-592.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved